CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Applying geometric K-cycles to fractional indices

R.J. Deeley ; Magnus Goffeng (Institutionen för matematiska vetenskaper)
Mathematische Nachrichten (0025-584X). Vol. 290 (2017), 14-15, p. 2207-2233.
[Artikel, refereegranskad vetenskaplig]

© 2017 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim A geometric model for twisted K-homology is introduced. It is modeled after the Mathai–Melrose–Singer fractional analytic index theorem in the same way as the Baum–Douglas model of K-homology was modeled after the Atiyah–Singer index theorem. A natural transformation from twisted geometric K-homology to the new geometric model is constructed. The analytic assembly mapping to analytic twisted K-homology in this model is an isomorphism for torsion twists on a finite CW-complex. For a general twist on a smooth manifold the analytic assembly mapping is a surjection. Beyond the aforementioned fractional invariants, we study T-duality for geometric cycles.

Nyckelord: 19K35 , fractional analytic index , geometric K-homology , index theory , Primary: 19L50; Secondary: 55N20 , twisted K-homology

Denna post skapades 2017-12-28.
CPL Pubid: 254151


Läs direkt!

Länk till annan sajt (kan kräva inloggning)

Institutioner (Chalmers)

Institutionen för matematiska vetenskaperInstitutionen för matematiska vetenskaper (GU)


Matematisk analys

Chalmers infrastruktur